Numerical methods for Hamilton Jacobi functional differential equations

Wojciech Czernous , Zdzisław Kamont

Abstract

n/a
Author Wojciech Czernous (FMPI / IM)
Wojciech Czernous,,
- Institute of Mathematics
, Zdzisław Kamont
Zdzisław Kamont,,
-
Journal seriesComputational Mathematics and Mathematical Physics, ISSN 0965-5425, (A 15 pkt)
Issue year2012
Vol52
No3
Pages330-350
Keywords in Englishfunctional differential equations, stability and convergence, comparison methods, differential and difference inequalities
DOIDOI:10.1134/S0965542512030050
URL http://link.springer.com/content/pdf/10.1134%2FS0965542512030050.pdf
Languageen angielski
Score (nominal)15
Publication indicators WoS Impact Factor: 2012 = 0.408 (2) - 2013=0.453 (5)
Citation count*
Cite
Share Share

Get link to the record


* presented citation count is obtained through Internet information analysis and it is close to the number calculated by the Publish or Perish system.
Back